DSpace Repository

Advances in Systematics of Adaptively Radiated Eleusine Gaertn. (Poaceae)

Show simple item record

dc.contributor.author Liu, Qing en_US
dc.contributor.author Peterson, Paul M. en_US
dc.date.accessioned 2010-06-23T19:51:13Z
dc.date.available 2010-06-23T19:51:13Z
dc.date.issued 2010 en_US
dc.identifier.citation Journal of Tropical and Subtropical Botany, 18(3): 335-342 en_US
dc.identifier.uri http://hdl.handle.net/10088/9728
dc.title Advances in Systematics of Adaptively Radiated Eleusine Gaertn. (Poaceae) en_US
dc.identifier.srbnumber 87714


Files in this item

This item appears in the following Collection(s)

Show simple item record

Search DSpace


Browse

My Account

Statistics